# SDR WWMA9600080

- Difficulty date: September 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 951
- System (JASC): 2310 · HF Communications System
- Part: Control Head
- Condition: Failed
- Location: Nr 2 Comm Radio
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

NR 2 COMM RADIO, DISPLAY WAS FADING AND SMELL OF SMOKING WIRES.  SMELL WENT AWAY WHEN NR 2 COMM TURNED OFF.  REPLACED NR 2 COMM CONTROL HEAD,  OPS CHECK GOOD.
